# SDR CALA9802203

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074.107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .5 INCH LONG CRACKS IN CANTED FRAME AT STA 1074.107, LONGERON 4R AND 5R.  THE CANTED FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-02.
